# SDR DHL2001727577

- Difficulty date: August 20, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Leaking
- Location: Nr 3 Main Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, FUEL LEAKS AT APPROX 15 EACH FASTENERS TOP SKIN FWD SPAR APPROX WS 410 AND ADJACENT PLANK SEAM NR 3 MAIN.  OPENED TANK AND PURGED IAW 28-10-0. REMOVED SEALANT FROM FASTENERS, TIGHTENED AND RESEALED IAW 28-11-0. LEAK CHECK GOOD IAW B-727 MM 28-11-00.
